# SDR SWIA2020081251773

- Difficulty date: July 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 572-686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM TOP SURFACE AT RBL9 BETWEEN FS.572.00 AND FS.686.00 HAS CORROSION AND GOUGING.   (C-CHECK) RO 8/10/2020    CORROSION AND DAMAGE REMOVAL NOT ALLOWED FS477 TO FS685 FLOOR SUPPORT STRUCTURE, REFERENCE CRJ700 SRM. REMOVED AND REPLACED RBL9 FLOOR BEAM WITH FABRICATED SECTION, PN SH670-33461-3, FROM PRODUCTION SPLICE AT FS572 TO PRODUCTION SPLICE AT FS685, REFERENCING CRJ700 SRM, BOMBARDIER DRAWING, MHIRJ REO. COMPLIED WITH TASK CARD.
